# SDR DXTA2022091970710

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 120
- Aircraft serial: 6800130
- Aircraft time: 13,819 hours, 9,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 70R104612
- Part serial: 0160
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LOCK: DURING THE ROTARY TEST OVERSPEED DETENT, THE DOOR LOCK SOLENOID DID NOT MAKE A CLICK.  WE CLOSED THE MAIN CABIN DOOR AND TRIED THE OVERSPEED TEST AGAIN.  THE DOOR HANDLE REMAINED UNLOCKED. // SIGNOFF// ACCESSED WIRE HARNESS BETWEEN
DOOR AND FUSELAGE AND WHILE PERFORMING THE ROTARY TEST, GENTLY MANIPULATED HARNESS AND VERIFIED LOCKING SOLENOID DID NOT ENGAGE OR DISENGAGE. REMOVED MED STEP ASSEMBLY FROM MED REF CE680 MM 52-10-20, NOTING MULTIPLE SCREWS WERE CORRODED IN PLACE AND
REQUIRED EXTRA TIME FOR EXTRACTION. FOUND BOTH WIRES GOING TO MED LATCH SOLENOID WERE BROKEN. VERIFIED WIRES WERE BROKEN TO SHORT
FOR REPAIR. REMOVED FAULTY LATCH SOLENOID P/N 70R10461-2 S/N 0160 AND INSTALLED CUSTOMER SUPPLIED NEW SOLENOID P/N 70R10461-2
S/N 1056 REF CE680 IPC 52-70-00. POWERED UP AIRCRAFT ON GPU POWER. VERIFIED AFTER INITIAL POWER UP THAT THE CABIN DOOR OPEN CAS
MSG POSTED. CLOSED MED AND LATCHED HANDLE, NOTING DOOR OPEN CAS MSG EXTINGUISHED. PERFORMED OVERSPEED ROTARY TEST REF CE680
AFM, NOTING MED LATCH SOLENOID ENGAGED AND DISENGAGED AS COMMANDED. PERFORMED TEST MULTIPLE TIMES WITH SAME RESULTS. NO
FAULTS OR DEFECTS NOTED. POWERED DOWN AIRCRAFT AS REQUIRED. INSTALLED MED STEP ASSY AND RELATED PANELS REF CE680 MM 52-10-20
